Ask an expert
Question

14 Sep 2006

Any other product???
Hi there. I experience terrible breakouts & the only product that used to reduce them is Benzamycin Topical Gel, which has now been discontinued. Can you suggest something similar to Benzamycin as I am now using DalacinT lotion & it is really not improving my skin condition but infact making it worse.

thank you.
Answer 395 views
Expert
skindoc

01 Jan 0001

I did not know that Benzamycine was discontinued. There are no similar preparations on the SA market. Consider using RetinA/Differin in the evening and Benzac-AC % in the morning.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.